# SDR DALA2025050803577

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY FRAME 48 HAS CORROSION AT STR 0 AROUND NUT PLATES. REMOVED CORROSION IAW A220-100 ASRP 51-21-06, FOUND BEYOND LIMITS IAW A220-100 ASRP 53-82-55, CUSTOMER WANTS FRAME REPLACED TO AVOID REPETITIVE INSP. REMOVED & REPLACED WTBF STRUCTURE L/H AT FR48 IAW A220-100 ASRP 500-A51-42-20-00AAA-078A-A. (LP# 0951632)
